MathSciNet Relay Station
MathSciNet bibliographic data
MR2379736 30C35
Helson, Henry; Zabihi, Farhad A geometric problem in function theory. Illinois J. Math. 51 (2007), no. 3, 1027–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement